# SDR YENA2023061600651

- Difficulty date: June 14, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 02063
- Aircraft time: 74,779 hours, 26,932 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK: OPEN HOLE #5 LOCATED ON FR16RH. CRACK DIRECTION 6 O'CLOCK; REF AEROMAN NR 2023-252299 W/O:2023 200/1: PERFORMED REPAIR HOLE #5 FR16RH IAW JETBLUE EC A23-436-01, DWG R53-13041, EA 53-0212-23 REV 0, AND AIRBUS RDAF 81229902/003/2023A.
